# SDR ASAA0945509

- Difficulty date: May 5, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 32,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 656710956
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AFT FLAP PANEL BETWEEN NR 1 CARRIAGE ARMS UPPER SURFACE IS CHAFED BY AFT TWO FASTENER.  REMOVED FABRICATED AND INSTALLED PANEL.
